# SDR AALA20161214019

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 16,775 hours, 6,647 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY SMOKE DETECTOR SOUNDED WITHOUT CAUSE.  PERFORMED SELF TEST IAW AMM 26-14-00-710-801.  OPERATIONAL CHECKED GOOD.
